I need help weaning off this horrible drug!
Posted 23 November 2009 - 07:50 PM
Posted 23 November 2009 - 09:19 PM
Hi everyone. I have been taking Cymbalta for over 4 years now. My OBGYN was the one who put me on it for post-pardum when my dughter was born and i have stayed on it ever since . Now i realize that i do not want this drug to control my brain and take over the "real " me . I am weaning off of it now and was taking 60 mg once a day . I decided to take the 60 every other week for a week , then i lowered my dose to 30 mg every other day for a week , now i am taking a 30 mg every 2 days ..then so forth ......The problem is i am having a horrible time ! I am trying to raise my 4 year old daughter whom i stay home with all day and i am so irritable with her and everything else around me . I have snapped over stupid things , have been getting terrible migranes daily and nausea and dizziness daily . I have gained over 50 pds being on this drug . I just feel as though everything and everyone is driving me nuts! Is anyone feeling this way too? Is there anything i can do to help stop these feelings ??
Welcom, I mean to a place your not alone!
First off you can't get off it the way you did, you give the brain the drug,
and then take it away, then give it to it, it starts to recover, and you pull it away.
The brain is addicted to this drug, and the way most find the best way to get off it is a slow wean.
Just start all over with 60 mg for a few days, and let it get things all calmed down!! Your in major
60 mg = 540 beads
what we do is decrease by about 1 mg per 2 weeks, 1 mg= 9 beads
Yes it takes a long time, but oh so worth it. Doc's don't know about the side effects, withdrawls,
we are the one that are bringing them the FDA reports from here, and other sites, and posts.
Here is a site with all withdrawl symptoms http://prozactruth.com/cymbalta.htm
Let us know what you want to do or to explain things .
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users